# SDR SROM200500004

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 35,026 hours, 34,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION EMERGENCY FLOOR LIGHTS INOPERATIVE ROWS 1 - 3.  REPLACED BROKEN FLOOR LIGHT STRIP IAW MM 33-51-191.  OPS CHECK NORMAL.
